# SDR RAIA2019020820016

- Difficulty date: January 22, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14553769003
- Condition: Corroded
- Location: Frames 23-32
- Part time: 42,005 hours, 25,665 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM SHORT SEAT TRACKS HAVE CORROSION FROM FRAME 23 THRU 32-          REMOVED CENTER OMEGA BEAM SHORT SEAT TRACKS FROM FR 23 THRU FR 32. BLENDED PAX SEAT TRACKS BY FR 24/25, FR 28/29 & FR 30/31/32, THEY ARE WITHIN LIMITS. REPLACED CENTER OMEGA BEAM SHORT SEAT TRACKS FR 23 & FR 26/27. REINSTALLED SHORT SEAT TRACK BY FRAMES 24/25, 28/29, 30/31/32.
